MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN041504
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported event: pharmacy personnel reports that an oral/nasal endotracheal tube is returned because when it was opened from the primary packaging the anesthesiologist observes that the balloon is perforated, so a new cuff was requested to continue with the procedure, the product was discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint reported that "pharmacy personnel reports that an oral/nasal endotracheal tube is returned because when it was opened from the primary packaging the anesthesiologist observes that the balloon is perforated, so a new cuff is requested to continue with the procedure, the product is discarded.Prior to use on a patient during inspection/functional testing.There was no sample received for verification, or no photo therefore, this complaint description could not be confirmed as reported.As simulation test, one piece of actual sample from previous similar complaint defect.Visual inspection conducted on the sample found no abnormality observed.The cuff able to maintain its pressure at 25mbar and the water leak test was then performed on the sample to observe if there are any bubbles flowing out from the cuff.There are no bubbles flowing out from the cuff.Based on the investigation conducted, defect mode of cuff leakage cannot be confirmed as there is no sample received or photograph for verification.

Brand Name
SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16221770
Report Number8040412-2023-00019
Device Sequence Number7492664
Product Code BTR
UDI-Device Identifier14026704341440
UDI-Public14026704341440
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041504
Device Catalogue Number112082080
Device Lot NumberKME22A2966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date01/22/2023
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient Age36 YR
Patient SexFemale